# SDR CA160108009

- Difficulty date: January 8, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 76,175 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 740120B
- Condition: Failed
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

(CAN) GENERATOR 1 FAILED. APU WONT START. PAN PAN DECLARED WITH ATC DUE SINGLE ELECTRICAL SOURCE.  GCU NR 1 REPLACED IAW AMM 24-22-34 PB 401,TEST OK.
